Title: Divergence-preserving geodesic transformations
Authors: Garcia-Rio, E ×
Vanhecke, Lieven #
Issue Date: 1998
Publisher: Royal soc edinburgh
Series Title: Proceedings of the royal society of edinburgh section a-mathematics vol:128 pages:1309-1323
Abstract: We discuss divergence- and volume-preserving geodesic transformations with respect to submanifolds and in particular, with respect to hypersurfaces. We use these transformations to derive characterisations of special classes of hypersurfaces such as isoparametric hypersurfaces and Hopf hypersurfaces with constant principal curvatures. Furthermore, we consider divergence-preserving geodesic transformations with respect to geodesic spheres.
ISSN: 0308-2105
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science